Translator Disclaimer
July 2007 Bounds on numerical boundary slopes for Montesinos knots
Kazuhiro Ichihara, Shigeru Mizushima
Hiroshima Math. J. 37(2): 211-252 (July 2007). DOI: 10.32917/hmj/1187916319

Abstract

We give an upper bound on the denominators of numerical boundary slopes and an upper bound on the di¤erences between two numerical boundary slopes for Montesinos knots.

Citation

Download Citation

Kazuhiro Ichihara. Shigeru Mizushima. "Bounds on numerical boundary slopes for Montesinos knots." Hiroshima Math. J. 37 (2) 211 - 252, July 2007. https://doi.org/10.32917/hmj/1187916319

Information

Published: July 2007
First available in Project Euclid: 24 August 2007

zbMATH: 1138.57004
MathSciNet: MR2345368
Digital Object Identifier: 10.32917/hmj/1187916319

Subjects:
Primary: 57M50
Secondary: 57M25

Rights: Copyright © 2007 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.37 • No. 2 • July 2007
Back to Top